We study the asymptotic distribution of zeros for the lacunary random polynomials. It is shown that the equidistribution of zeros near the unit circumference holds under more relaxed conditions on the random coefficients than in the case of Kac polynomials. Moreover, the zeros exhibit stronger convergence patterns towards the unit circumference.
Zeros of lacunary random polynomials
Pritsker I. E. (2018) "Zeros of lacunary random polynomials " Dolomites Research Notes on Approximation, 11(4), 73-78. DOI: 10.14658/PUPJ-DRNA-2018-4-7
Year of Publication
Dolomites Research Notes on Approximation
Serial Article Number